# SDR ASAA1158975

- Difficulty date: February 6, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 2,286 hours, 751 cycles
- System (JASC): 2430 · DC Generating System
- Part: Pcu
- Part number: 115195214
- Part serial: 115195204090
- Condition: Failed
- Location: E&E Bay
- Part time: 2,286 hours, 751 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AMBER "ELEC" LIGHT ILLUMINATED AFTER ENGINE START.  VERIFIED DISCREPANCY REMOVED AND INSTALLED NEW SPCU REF MM 24 34 11 000 801 AND 24 34 11 400 801.  PERFORMED SPCU TEST PER SAME.  SYS CHECKS NML.
